|new meds= nut house
Jul 24, 2005
one of my best friends is positive, recently he changed meds and had a breakdown shortly after.
because of his behaviour during the 'breakdown' he was institutalonised. it took several weeks before he was released. i feel helpless when trying to understand whats going on let alone explain the situation with uniformed persons... seeking advice
| Response from Dr. Horwath
There are several medications that can cause an acute mental status change or "breakdown." Among the antiretrovirals, Sustiva is the drug most likely to cause serious psychiatric side effects. Other adverse psychiatric effects can be caused by high dose corticosteroids and interferon.
There are many other potential causes of an acute "breakdown," but these are among the common drug-related causes.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Sex With Stripper Condom Broke Worried I Have HIV
- Groin Pain After Swallowing Cum Worried I Have HIV
- Hair Loss After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Itchy Balls After Mutual Masturbation Sign Of HIV AIDS
- Itchy Rash After Touching Rectum Sign Of HIV AIDS
- Night Sweats After Rubbing Stripper Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.